# SDR UIEA2013021900098

- Difficulty date: February 4, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 60,080 hours, 10,360 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT FIN L/E FAIRING 321H M/D AREA SKIN FOUND DENT AND DAMAGED.  (VERT FIN L/E FAIRING 321H, PN 174U11 MID AREA SKIN DENT AREAS REPAIRED IAW R8. R1-55-33-10148).
